MathSciNet Relay Station
MathSciNet bibliographic data
MR2109824 (2005h:60138) 60G51 (60J25)
Kadankova, T. V. On the joint distribution of the supremum, infimum, and the value of a semicontinuous process with independent increments. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 70 (2004), 54--62; translation in Theory Probab. Math. Statist. No. 70 (2005), 61–70
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement